Cymbalta weight gain loss

Common Questions and Answers about Cymbalta weight gain loss

cymbalta

Avatar f tn THE ONLY SIDE EFFECT FOR ME WAS 30LB WEIGHT LOSS, COMMON SIDE EFFECT (GOOGLE IT) OTHER THEN THAT OF COURSE YOU WILL READ HORROR STORIES OF DIFFERENT MEDS ALL THE TIME, NEVER READ THINGS ONLINE BECAUSE IT JUST MAKES YOU WORRY.
Avatar n tn I took Cymbalta for almost 3 years and believe it was a significant contributing factor to my weight gain. I gained 25 lbs and could not lose any weight even with a reduced calorie diet and exercise. I stopped taking Cymbalta about 3 weeks ago and am wondering when I can start seeing results of my weight loss efforts.
Avatar m tn Dawn, Everybody handles different drugs differently. There's no sure thing about which will make you gain or loss, even though they advertise this or that. But, if you can handle Wellbutrin- that doesnt make you eat. (But be careful cause it causes some people to feel wired out). Also they say Cymbalta doesnt make you gain- however it made me feel Stoned and tired. So- that's my experience.
Avatar f tn I have never in my life had a problem with weight, I eat well and am active but this weight gain in my stomach is just depressing. I have always been very petite but I've gained 20 lbs and it seems to be mostly in my stomach/love handle area. I am thinking about asking my doctor about switching my medication but I am a little scared to because Lyrica works better than anything else ever has.
Avatar n tn First I took Lexapro then Cymbalta and now Zoloft. My doctor keeps changing my meds because of the weight gain and every change only makes it worse. This latest change has caused me to gain about a pound a day. Since Thursday I have gained three more pounds and have been eating next to nothing. I finally convinced my doctor that I am not pigging out all day and she ha ordered a thyroid test. I'm so scared that I'm going to die from this, it's uncontrollable.
Avatar f tn I'm thinking about them now but they are for tomorrow. I've been in positions where I was on meds that caused weight gain or weight loss. Its a matter of bearing with it (unless it gets out of control) and having a proper diet. When I had weight loss I drank Glucerna every day. Obviously we all want to be in a position where our medications aren't causing metabolitic changes of any kind but honestly its hard.
Avatar n tn I have been on Welbutrin for almost 4 months now and have noticed weight gain of about 8-10 pounds and I'm not eating anymore than I use to. I'm wondering if the 'weight-gain'/'weight-loss' issue is affected by whether or not people 'need' to lose weight before they start taking it. I consider myself to have a fairly high metabolism and I can maintain my weight quite easily. I know what causes me to gain weight and what I need to do to lose it.
Avatar n tn I'm reading a little about Cymbalta. Does it make you gain weight? I'd love to hear about your experiences with meds and weight gain.
Avatar f tn So , I have been on celexa for about 5 years and went off that because of my crazy weight gain.. Went on Effexor for about 6 months and I am gaining more weight!!! I have cut my calories, cut my sugar , went to a Nutrisionist , ate exactly how I am supposed to, exercised everyday, cardio and weights .. I have always been skinny ..
7810280 tn?1394406026 Latuda is known to cause weight loss due to appetite suppression but I'm not bi-polar. I have no mania- no highs, all lows. You are 100% right about getting out and moving! I went to the gym a couple times in the last 2 weeks and felt great!! I'm also a "depression eater"- hence, the weight gain. Thanks for your feedback!
Avatar f tn I have read that this drug can make you gain weight; I have gained about 20 lbs since i started taking it. But I don't see myself going w/o any treatment, so.... If I did stop taking it, would the weight come off, or would I have to diet to get it off????? And what is a better drug to take? I am ADD/ADHD and really stressed out. I feel better when I take celexa 20 mg. daily and 5mg of Ritalin twice daily. I am only 4'11" and this weight HAS GOT TO GO!!!!!!!!!!!!!
763297 tn?1281383025 I have done research about the side effects from taking Paxil but their website says weight gain is a possibility and mentions nothing about the loss of energy. I feel like I cannot accomplish anything because of all the sleep I require. Im 24 and I went from a size 1 to a size 7. I have decided against my doctor's wishes to stop taking this medication. I am wheaning myself off slowly because of the horrible withdrawl sysmptoms such as severe dizziness and nausea.
Avatar n tn Thank you for your comments. I think I'll check into these other meds. Wish me luck that one of them will make me fly again.
Avatar n tn it's not well researched unfortunatley but it is boosting my mood in a very similar way to Lexapro but without the crappy side effects, including weight gain. it's actually known to help weight loss. the difference? it's a serotonin booster. it creates more serotonin in your body rather than just influencing how your brain utilizes the seratonin it already has. Just my 2 cents ..
Avatar m tn My eating habits have not changed and the pharmist told me yes effexor either causes weight gain or weight loss that it depends on the person. Effexor works great for my mood everyone notices a difference but I wish I would stop gaining weight. I have always been slim and was on medication before to gain weight. If anyone has found anything to help you lose weight while on effexor I would love to hear it!
Avatar f tn The thyroid gland controls weight gain and loss, temperament, pain, depression, etc. I can only speak for myself. When my dosage isn't right, I gain weight, my skin gets really dry and cracks. My hair gets really dull and thin. I stay tired and hurt as if I have the flue. With you being athletic, trust me, nip it in the bud before you wind up gaining another 30!! I have been tested, poked and prodded in the name of finding out why I'm so big! This really bites!!
Avatar n tn However, I got weight gain, not loss, plus a sensitive stomach. Which is why the weight gain is weird, given I am having difficulty keeping food down sometimes. No not pregnant! Just my luck, I'd get the weight gain! I'm giving this a few more weeks, then I'm going back to au naturel and probably hot sweats until I can find a holistic alternative. The side effects are depressing enough!
Avatar n tn What a whammy! A miscarriage, and then you GAIN weight? Doesn't it seen like it should go the other way? Well I am very reassured to read these postings. My miscarriage happened January 11, and since then I've picked up a good 7 lbs (only gained 2 in pregnancy). I've always had a "healthy appetite" but have been able to get away with it by running 12+ miles a week. If I gained a pound, I ran a little extra and off it came. Not the case any more!
Avatar n tn For all it is worth, since I starting Cymbalta 6 months ago, I have gained 30 lbs., and I do not think the weight gain has stopped. I exercise, have tried paid diet programs and so far nothing has helped. The only time I have seen my weight at least stabilize is when I do not eat anything at all. I have been on just about every antidepressant out there and Cymbalta seems to be the only one that has helped my depression and anxiety. Therefore, I am screwed either way....
Avatar n tn I heard it is horrible with weight gain. Is Paxil CR as bad with weight gain as regular Paxil? Also which SSRI's will make me gain the least amount of weight. I know each person is different, but I just mean genarally.
102999 tn?1326859384 I work my butt off and still the weight stays. I am beginning to think the Klonopin may be hindering weight loss. I will talk to my Dr about all of this when I do see him - but that isnt for months. So, I am curious what some of you may have to say about whether or not Klonopin may be the weight culprit and/or suggestions of whether or not I should try to taper off (and how). Or I would just like to hear your stories about the medication. Thanks a lot!!
Avatar f tn I dont want to go down that route again. Has anyone taken cymbalta? did u gain weight? how did it effect ur moods? thanks in advance.
Avatar f tn My physician responded to my request for help, and being discouraged about my lack of weight loss by trying to prescribe prozac for weight loss and of course depression. Since when does Prozac aide weight loss? I did not receive any response to what else could I do/try/ who to see etc. Or an answer as to what they syntroid was doing for me, since I was still not losing weight, but losing hair, and still had high triglycerides. Also no response to my ??
Avatar n tn Yes it is true that Cymbalta helps with pain, it is often used to help people coming off strong painkillers, I don't know the full details though. It sounds like you have been prescribed the anti depressants to help with the anxiety, as they treat both.
202665 tn?1248810333 Yes I did gain weight on lithium. That is relatively common although each person responds differently to each medication. Weight gain can occur on Seroquel as with all atypical antipsychotics. Sleep apnea can occur for a variety of reasons but weight gain can be associated with it. Perhaps your psychiatrist could adjust or change your medications as needed. You could discuss that with them and see what might be of help.
Avatar n tn I take topamax to control seizures and I must say that I am surprised doctors prescribe it for weight loss alone, and that you are willing to put up with the side effects of it just for weight loss when there are other weight loss drugs out there. The "goofiness and loss of words" bothers me tremendously. I have been taking it since April and that hasn't abated any. Unfortunately I did not experience any weight loss or loss of appetite from it like everyone says. I take 200 mg a day.